# SDR SWAA041630

- Difficulty date: June 8, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 33,970 hours, 29,606 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546550
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FRAMES AT BS 787, BS 867, STRINGER 8L, CRACKED.  REMOVED AND REPLACED FRAME SECTIONS PER SRM.
